WhatsApp Button

Academic Journal of Applied Mathematical Sciences

Online ISSN: 2415-2188
Print ISSN: 2415-5225

Quarterly Published (4 Issues Per Year)


Volume 5 Number 12 December 2019

Coefficient Estimates for Generalized Analytic Bi-Univalent Functions

Authors: Deborah Olufunmilayo Makinde
Pages: 174-178
DOI: doi.org/10.32861/ajams.512.173.178
For the normalized analytic functions of the form 
We obtain the initial coefficient estimates for the subclassThe relationship with some coefficient estimates in the literature with that of the subclass above was also considered.

Existence and Uniqueness for the Controllability of a Dynamical System

Authors: Eli Innocent Cleopas ; Godspower C. Abanum
Pages: 168-173
DOI: doi.org/10.32861/ajams.512.168.173
In this paper, we consider the existence and uniqueness for the controllability of a dynamical system. Here, measure of non-compactness of set was employed to examine the conditions for darbo’s fixed point theorem which is used to established the existence and uniqueness solution for nonlinear integro-differential equation with implicit derivatives.